# SDR SIMA20160502003

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 28,474 hours, 24,015 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SYSTEM 1 HYD SYS LOW.  SERVICED HYD 1 SYS IAW AMM 12-13-01, NO LEAKS NOTED.  ACFT OK FOR  SERVICE.  PERFORMED OPERATIONS IAW AMM 29-10-00.  NO DEFECTS NOTED.  NO LEAKS NOTED.  ACFT OK FOR SERVICE.
